Bordered floer homology and the spectral sequence of a branched double cover II: The spectral sequences agree

Robert Lipshitz, Peter S. Ozsváth, Dylan P. Thurston

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Given a link in the 3-sphere, Ozsváth and Szabó showed that there is a spectral sequence starting at the Khovanov homology of the link and converging to the Heegaard Floer homology of its branched double cover. The aim of this paper is to explicitly calculate this spectral sequence in terms of bordered Floer homology. There are two primary ingredients in this computation: an explicit calculation of bimodules associated to Dehn twists, and a general pairing theorem for polygons. The previous part (Lipshitz, Ozsváth and Thurston 'Bordered Floer homology and the spectral sequence of a branched double cover I', J. Topol. 7 (2014) 1155-1199) focuses on computing the bimodules; This part focuses on the pairing theorem for polygons, in order to prove that the spectral sequence constructed in the previous part agrees with the one constructed by Ozsváth and Szabó.

Original languageEnglish (US)
Article numberjtw003
Pages (from-to)607-686
Number of pages80
JournalJournal of Topology
Volume9
Issue number2
DOIs
StatePublished - Jun 6 2016

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Bordered floer homology and the spectral sequence of a branched double cover II: The spectral sequences agree'. Together they form a unique fingerprint.

  • Cite this